Journal article icon

Journal article

Transonic shocks and free boundary problems for the full Euler equations in infinite nozzles

Abstract:

We establish the existence, stability, and asymptotic behavior of transonic flows with a transonic shock for the steady, full Euler equations in two-dimensional infinite nozzles of slowly varying cross-sections. Given a smooth incoming flow that is close to a uniform supersonic state at the entrance, we prove that there exists a transonic flow whose infinite downstream smooth subsonic region is separated by a smooth transonic shock from the upstream supersonic flow. The solution is unique wit...

Expand abstract

Actions


Access Document


Authors


Feldman, M More by this author
Journal:
Journal des Mathematiques Pures et Appliquees
Volume:
88
Issue:
2
Pages:
191-218
Publication date:
2007-08-05
DOI:
ISSN:
0021-7824
URN:
uuid:465c00b7-9d84-49a5-bee7-b5dd417417b4
Source identifiers:
203388
Local pid:
pubs:203388

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP